# SDR T17A201811134053

- Difficulty date: November 9, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N491TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK564
- Aircraft time: 7,094 hours, 5,301 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Raythn
- Component part number: 45A21001663
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT X-RAY INSPECTION OF HORIZONTAL STABILIZER HAS INDICATIONS OF CRACKS AT RIBS RR2S1, RR2S2, RR3S1, RR3S2, LR2S1, LR2S2, AND LR3S1. REMOVED HORIZONTAL STABILIZER, REINSTALLED SAME STABILIZER AFTER REPAIRS BY TEXTRON AVIATION. TAMPA FL, OPERATIONAL & FUNCTIONAL CHECKS GOOD, WORK PERFORMED IAW BEECH 400XP AMM 27-30-00 & 27-40-00.
